Universiti Teknologi Malaysia Institutional Repository

Exact solutions of a third grade fluid flow on a porous plate

Fakhar, Kamran and Xu, Zhenli and Yi, Cheng Ging (2008) Exact solutions of a third grade fluid flow on a porous plate. Applied Mathematics and Computation , 202 (1). 376 -382 . ISSN 1873-5649

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/j.amc.2008.02.029

Abstract

In this paper, the exact solutions for an unsteady flow of an incompressible fluid of third grade occupying space over an infinite porous plate are obtained for a given velocity component. Translational type symmetries are employed to reduce the non-linear equations governing the flow under discussion to two ordinary differential equations (with and without dispersion terms). Graphs representing the solutions are discussed, and appropriate conclusions drawn.

Item Type:Article
Uncontrolled Keywords:exact solutions, porous plate, third-order fluid, translational type symmetries
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:12562
Deposited By: Liza Porijo
Deposited On:09 Jun 2011 08:21
Last Modified:09 Jun 2011 08:21

Repository Staff Only: item control page